Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril red swelling feet

Premium Questions

doctor1 MD

, became quite red-inflamed looking and swelled significantly accompanied with moderate deeper than surface ... that Lisinopril can cause swelling of the legs (and other body parts) and hives and that this could be cause ...

doctor1 MD

in the morning. It has a side effect of swelling in the hands and feet. I have edema and my feet swell greatly .... It is constantly draining and has been like this for two weeks. My question is: Would it help my feet swelling ...

doctor1 MD

REGULATING THIS LISINOPRIL DOSAGE. HE KNOW IS EXPERIENCING ITCHING ON HIS ANKLES AND THE FEET ARE SWELLING ...MY 76 YEAR OLD HUSBAND HAD SURGERY FOR A-FIB ABOUT 3 YRS AGO. HE HAS BEEN ON LISINOPRIL EVER SINCE ...

doctor1 MD

i AM TAKING NISOLDIPINE 40MG FUROSOMIDE 40MG METOPROPOL 10MG LISINOPRIL 10MG SAVAYSA 60MG CLONIDINE 02 MG ATORVASTATIN 80MG SULAR 18MG ZETIA 10MG. MY NLOWER LEH AND THE TOP OF MY FEET SWELL ALL DAY ...

doctor1 MD

I take 40mg Lisinopril and 25mg hydrochlorot I was having terrible cramping in hands, arms, legs, feet etc. I contributed this to a loss of potassium so I purchased potassium gluconate 595mg after 3 ...

Public Forum Discussions

doctor1 MD

Yes, since I started blood pressure meds in Oct. 2011 I have developed many side effects - swelling in my feet (never had it before), hair loss (lisinopril) changed to Navosc and Maxide (aches in lower ...

doctor1 MD

;s of saline but they were giving him too much lisinopril for his blood pressure and his legs and feet swelled really bad was it because of the IV s or the lisinopril ...

doctor1 MD

I have been taking diltiazem 240 for hypertension and irregular heartbeat. I had severe swelling in my feet and ankles. My family doctor lowered the dosage to 120 but I still have the swelling ...

doctor1 MD

My doctor just switched my blood pressure medicine from Triamterene hctz to lisinopril. I have been taking it for two weeks and have noticed my legs and feet are swollen more than usual. I also have ...

doctor1 MD

I had two heart valves repaired 8 weeks ago. My meds were adjusted 1 week ago and Lisinopril is one of the new ones. Could it be causing extreme swelling of my feet and legs, which just started 5 days ago ...

doctor1 MD

I was put on fenofibrate 54 mg tablets 1xdaily my feet and legs have been swelling like i have edema. I was just reading side affects and found leg swelling and warmth which i also have. could ...

doctor1 MD

My feet are very swollen and hot, my legs are red and hot. I take lisinopril and Amlodipine for high blood pressure. Amlodipine was added just over two weeks ago, this is the first time this has ...

doctor1 MD

and red and painful. The next day it was sore but i was able to walk around a bit. Mon night felt ok ... swollen and sore when walking today. Could this be Gout? Also, i have IGA nephropathy, and take lisinopril ...

doctor1 MD

hives, terrible swelling in hands, feet, and face, been to the ER, the allergist, and suffering terribly. The ER and Allergy Dr says it is the Lisinopril-hctz that caused this. He has been taking it for 10 years ...

doctor1 MD

) at that time. My feet had become balloon shaped and I felt the lotrel may have caused that. On the other hand the suggestion of lisinopril worries me because I am unaccustomed to it s effect. I have recently re ...

Mobile Questions and Answers

doctor1 MD

lisinopril and metoprolol are common medications for this

doctor1 MD

Lisinopril is helpful. Thanks.

doctor1 MD

Hi. The medicines you are taking can cause tingling. I would request you to talk to your treating Doctor as you need to rule out other medical conditions causing all this.